Medi-First Sinus Pain & Pressure Tablets – 250 Tablets #81948

$16.85

Fast relief from congestion, nasal secretions and sinus pressure associated with common cold and upper respiratory conditions. Relieves aches and pains associated with colds & flu. Reduces fever.

  • Easy-to-swallow tablets
  • Unit dose, tamper-evident dual layer foil packets
  • English and Spanish labeling where possible
  • 250 Tablets (125×2)

Each tablet contains:
Acetaminophen 500mg; Phenylephrine HCl 5mg

Temporarily relieves nasal congestion due to
 common cold
 hay fever or other respiratory allergies

Temporarily
 promotes nasal and/or sinus drainage; relieves sinus congestion and pressure
 reduces fever

Temporarily relieves minor aches and pains associated with
 headache
 muscular aches
 minor arthritis pain
 common cold
 toothache
 menstrual cramps

You Will get 17 Points On Completing This Order. Only The First to Review This Item Will Get Points. Be The First!

Share our products with family and friends !!

Description

Medi-First Sinus Pain & Pressure Tablets – 250 Tablets #81948

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.